# SDR YENA201704300319

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 26,455 hours, 8,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 107827
- Condition: No Test
- Location: Emergency Light
- Part time: 26,444 hours, 8,744 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT 11WL DURING TEST.  REMOVED & REPLACED THE BATTERY IAW AMM 33-51-38.
